Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 28, NWS State College, PA

June 28, 2016Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 28, 2016, 4:44 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 4:44 PM EDT (20:44 UTC)
Expired
Jun 28, 2016, 5:45 PM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 140 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:55 PM EDTTSTM WND DMGNorth York, PATREES/WIRES DOWN NRN PART OF YORK/MANCHESTER TWP
Jun 28, 4:55 PM EDTHAIL 1Emigsville, PATWITTER PHOTO EMIGSVILLE/ROUNDTOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:09 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
341 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

410 
WUUS51 KCTP 282044
SVRCTP
PAC071-133-282145-
/O.NEW.KCTP.SV.W.0028.160628T2044Z-160628T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 PM EDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  WEST CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT.

* AT 444 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  BAINBRIDGE... MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEIGELSTOWN...YORK...EAST PETERSBURG...MILLERSVILLE...RED LION...
  MOUNT JOY...WILLOW STREET...DALLASTOWN...COLUMBIA...SPRY...
  LANCASTER...ELIZABETHTOWN...SHILOH...YORKANA...WRIGHTSVILLE...
  HALLAM...BAINBRIDGE...LEACOCK...WINDSOR AND MANCHESTER.

THIS INCLUDES INTERSTATE 83 FROM MILE MARKERS 14 TO 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4000 7687 4015 7669 4015 7668 4016 7666
      4008 7616 3977 7646
TIME...MOT...LOC 2044Z 307DEG 19KT 4008 7663 

HAIL...1.00IN
WIND...60MPH
 
$$

EVANEGO
2 follow-up statements
368 
WWUS51 KCTP 282108
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EDT TUE JUN 28 2016

PAC071-133-282145-
/O.CON.KCTP.SV.W.0028.000000T0000Z-160628T2145Z/
YORK PA-LANCASTER PA-
508 PM EDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL YORK AND CENTRAL LANCASTER COUNTIES...

AT 507 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WRIGHTSVILLE... MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DALLASTOWN...COLUMBIA...SPRY...LANCASTER...EAST PETERSBURG...
MILLERSVILLE...RED LION...MOUNT JOY...WILLOW STREET...YORK...
MAYTOWN...YORKLYN...BROGUE...TYLER RUN-QUEENS GATE...
STONYBROOK-WILSHIRE...YORKANA...WRIGHTSVILLE...MARIETTA...
SHENKS FERRY AND SAFE HARBOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3992 7673 4004 7667 4014 7655 4008 7616
      3977 7646
TIME...MOT...LOC 2107Z 301DEG 20KT 3999 7652 

HAIL...1.00IN
WIND...60MPH
 
$$

CERU
778 
WWUS51 KCTP 282139
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT TUE JUN 28 2016

PAC071-282148-
/O.CAN.KCTP.SV.W.0028.000000T0000Z-160628T2145Z/
LANCASTER PA-
539 PM EDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LANCASTER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 3988 7666 3992 7657 3990 7642 3986 7638
      3977 7646
TIME...MOT...LOC 2138Z 307DEG 19KT 3989 7634 

$$

PAC133-282145-
/O.CON.KCTP.SV.W.0028.000000T0000Z-160628T2145Z/
YORK PA-
539 PM EDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN YORK COUNTY...

AT 538 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHENKS
FERRY... MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RED LION...BROGUE...WINDSOR...FELTON AND AIRVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3988 7666 3992 7657 3990 7642 3986 7638
      3977 7646
TIME...MOT...LOC 2138Z 307DEG 19KT 3989 7634 

HAIL...1.00IN
WIND...60MPH
 
$$

CERU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 28, 3:32 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service State College PA
332 PM EDT TUE JUN 28 2016

.SYNOPSIS...
A cold front will move slowly across central Pennsylvania and the
Susquehanna River Valley LATE this afternoon and this evening...
triggering the likelihood of showers and perhaps a few
thunderstorms containing gusty winds and hail. High pressure will
bring a period of mainly dry weather with comfortable humidity for
Wednesday and Thursday. Another cold frontal system will approach
for the end of the week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Surface cold front extended from just near KELM...ssw to KUNV and
KAOO at 1830Z, and was marching slowly to the east. Relatively
high cape but minimal deep layer shear was leading to scattered
thunderstorms that were slightly more organized than typicalpulse
storms.

A few of the storms were briefly strong enough to produce up to
dime dime hail...though WSR 88D hail estimates reflected the
potential for around 1 inch diameter hail.

the storms will soon be moving into an envir across the lower Susq
Valley that contains a little better instab and shear with DCAPES
around 1000 j/kg...which means and an increasing threat for
localized, damaging microbursts.

The convection will linger into this evening and slowly weaken
across the SE zones while a compact short wave near London
Ontario late this afternoon drops sewd and spreads increasing
strato cu clouds and isolated showers later tonight and early
Wednesday. cigs could dip below 1 kft agl across the nw mtns for
4-6 hours late tonight through the mid morning hours Wed. Skies
across much of the central ridge and valley region should turn
clear to partly cloudy with patchy valley fog possible after
midnight.

Min temps early Wednesday will range from around 50F across the nw
mtns...to the lower and mid 60s in the far SE where dewpoints
don't get below 60F and a little wind will likely trim the temp
fall there.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Wednesday looks stellar for late June in most places across
central and southern PA. Afternoon high temps will be near normal
and a partly to mostly sunny sky after any morning low
clouds/patchy fog burn off.

Just a little wind from the NW (gusting into the mid teens)
with the 6mb gradient across the state. With respect to the
potential for any showers...700 mb temps dip near 0C are noted
across the northern mtns during the afternoon hours with a fairly
distinct CFA near the axis of steepest mid level lapse rates of
6.5C/KM. Showers should be isolated with rainfall under one tenth
of an inch.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
The mean upper trough over the Northeastern CONUS loses amplitude
through the period, as a closed 500mb low dropping southward near
James Bay shifts eastward and a subtropical ridge off the Southeast
coast retrogrades slowly westward into the Gulf of Mexico. The
large scale pattern will have a decidedly summertime look to it
as we turn the calendar page to the month of July, with the main
belt of polar westerlies located along the U.S./Canadian border
and expansive upper ridge covering the southern 1/2 of the Lower
48.

While much of central PA could use some rain, odds are that most
of the period will be a dry one. A frontal system moving through
the area on Friday will likely provide the only opportunity for
rain (scattered showers/T-storms) until the second half of next
week /beyond July 6th/. The upside to this will be a seasonably
warm and dry period expected to last through Independence Day
with seasonal temperatures and tolerable humidity.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR expected at TAF sites across the western half of PA...while
scattered to numerous showers (and isolated to scattered TSRA)
will bring brief MVFR (and possibly very brief IFR) conditions to
areas near and to the east of a KIPT to KSEG and KTHV line.

The convection will slide east twd the Poconos early this
evening. After this evening...most of the week looks to be
dry...with mainly VFR conditions...as a drier airmass works into
the area.

OUTLOOK...

Wed...Early morning fog possible east. Isolated afternoon showers
possible mainly to the north of Interstate 80.

Thu...No sig wx expected.

Fri...Isold PM tsra impacts possible.

Sat and Sun...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert
LONG TERM...Steinbugl
AVIATION...Lambert
Hazardous weather outlook, Jun 28, 4:14 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT TUE JUN 28 2016

PAZ004>006-010>012-017>019-024>026-033>035-037-041-292015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-
414 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

PAZ028-042-049>053-056>058-063-064-292015-
JUNIATA-SULLIVAN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-CUMBERLAND-ADAMS-
414 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR
GREATER AND HAIL UP TO 1 INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ027-036-045-046-292015-
MIFFLIN-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
414 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON. SOME STORMS MAY PRODUCE 40 TO 60 MPH WIND GUSTS
AND HAIL UP TO ONE INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ059-065-066-292015-
LEBANON-YORK-LANCASTER-
414 PM EDT TUE JUN 28 2016

...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 28, 3:26 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT TUE JUN 28 2016

PAZ028-050-056-282000-
JUNIATA PA-SNYDER PA-PERRY PA-
326 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SNYDER...JUNIATA...AND
PERRY COUNTIES UNTIL 400 PM EDT...

AT 326 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MCALISTERVILLE...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT MILLS...PAXTONVILLE...MCALISTERVILLE...RICHFIELD...
EAST SALEM...MILLERSTOWN...BEAVERTOWN...THOMPSONTOWN AND LIVERPOOL.

LAT...LON 4057 7734 4078 7715 4077 7704 4062 7695
      4059 7696 4049 7727
TIME...MOT...LOC 1926Z 222DEG 49KT 4060 7724

EVANEGO
Local storm report, Jun 28, 3:46 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
346 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 WNW ROSE GLEN         40.41N  77.11W
06/28/2016                   PERRY              PA   911 CALL CENTER

            TREES DOWN WHEATFIELD TWP

&&

EVENT NUMBER CTP1601685

STEINBUGL
Local storm report, Jun 28, 4:03 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     HARRISBURG              40.28N  76.88W
06/28/2016                   DAUPHIN            PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN VIA POLICE SCANNER

&&

EVENT NUMBER CTP1601686

STEINBUGL
Local storm report, Jun 28, 4:05 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     1 SSE MONTGOMERY        41.16N  76.87W
06/28/2016                   LYCOMING           PA   911 CALL CENTER

            TREES DOWN ALONG RT 54

&&

EVENT NUMBER CTP1601687

STEINBUGL
Special weather statement, Jun 28, 4:12 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT TUE JUN 28 2016

PAZ046-051-053-282100-
MONTOUR PA-SOUTHERN LYCOMING PA-COLUMBIA PA-
412 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA...LYCOMING...
AND MONTOUR COUNTIES UNTIL 500 PM EDT...

AT 412 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ROHRSBURG...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BERWICK...CENTRAL...LIGHTSTREET...JERSEYTOWN...BIGGERTOWN...FAIRMOUNT
SPGS...ALMEDIA...MIFFLINVILLE...BUCKHORN...ROHRSBURG...LAIRDSVILLE...
WALLER...IOLA...EYERS GROVE...LIME RIDGE...BENTON...ORANGEVILLE...
MILLVILLE...STILLWATER AND BRIAR CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4100 7659 4106 7668 4123 7666 4129 7631
      4120 7632 4113 7628 4114 7623 4102 7623
TIME...MOT...LOC 2012Z 256DEG 30KT 4113 7647

LAMBERT
Special weather statement, Jun 28, 4:31 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 PM EDT TUE JUN 28 2016

PAZ051>053-282100-
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
431 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA...
NORTHUMBERLAND...AND MONTOUR COUNTIES UNTIL 500 PM EDT...

AT 430 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SUNBURY...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SHAMOKIN...SUNBURY...DANVILLE...KULPMONT...MOUNT CARMEL...
BLOOMSBURG...RUPERT...ARISTES...MARSHALLTON...RIVERSIDE...
LOCUSTDALE...FERNVILLE...NUMIDIA...ELYSBURG...SHUMANS...STONINGTON...
CATAWISSA...FAIRVIEW-FERNDALE...MAINVILLE AND KNOEBELS GROVE.

LAT...LON 4089 7628 4080 7631 4074 7646 4081 7685
      4085 7681 4088 7680 4100 7659 4102 7623
      4095 7621
TIME...MOT...LOC 2030Z 284DEG 20KT 4084 7676

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:05 PM EDTSpecial Weather StatementCTPUnion25 min
Jun 28, 1:41 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan34 min
Jun 28, 1:52 PM EDTSpecial Weather StatementCTPHuntingdon23 min
Jun 28, 1:55 PM EDTSpecial Weather StatementCTPFranklin35 min
Jun 28, 2:07 PM EDTSpecial Weather StatementCTPPerry23 min
Jun 28, 2:15 PM EDTSpecial Weather StatementCTPColumbia, Sullivan30 min
Jun 28, 2:16 PM EDTSpecial Weather StatementCTPFulton29 min
Jun 28, 2:21 PM EDTSevere Thunderstorm WarningCTPCentre42 min
Jun 28, 2:35 PM EDTSpecial Weather StatementCTPPerry25 min
Jun 28, 2:40 PM EDTSevere Thunderstorm WarningCTPFranklin22 min
Jun 28, 2:54 PM EDTSpecial Weather StatementCTPLycoming36 min
Jun 28, 2:58 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry47 min
Jun 28, 3:20 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland55 min
Jun 28, 3:26 PM EDTSpecial Weather StatementCTPSnyder34 min
Jun 28, 3:44 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, York61 min
Jun 28, 4:12 PM EDTSpecial Weather StatementCTPColumbia48 min
Jun 28, 4:31 PM EDTAreal Flood AdvisoryCTPAdams, Dauphin, Lancaster, Lebanon, York119 min
Jun 28, 4:31 PM EDTSpecial Weather StatementCTPNorthumberland29 min
Jun 28, 5:13 PM EDTSevere Thunderstorm WarningCTPYork47 min
Jun 28, 5:23 PM EDTSpecial Weather StatementCTPSchuylkill52 min
Jun 28, 5:51 PM EDTSpecial Weather StatementCTPDauphin54 min
Jun 28, 6:10 PM EDTSpecial Weather StatementCTPNorthumberland, Snyder50 min
Jun 28, 6:27 PM EDTSpecial Weather StatementCTPLycoming63 min
Jun 28, 6:56 PM EDTAreal Flood AdvisoryCTPAdams, York3 hr
Jun 28, 7:05 PM EDTAreal Flood AdvisoryCTPLycoming, Sullivan, Tioga3 hr
Jun 28, 7:25 PM EDTSpecial Weather StatementCTPSullivan65 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.